# SDR R61A201905220537

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 31,105 hours, 24,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR WILL NOT DISARM. APPLIED LUBRICATION PER CPM 51-27-02. OPS CHECKED L2 DOOR PER AMM 52-12-00. OPS CHECK GOOD.
